advertisement
Question
Posted by: dj | 2008/10/08

Period

hi doc.
i am on triphasil i wanted to skip my period last month.so i skipped allthe red pills and went on to the white pill on the new pack. i got my period the next day.
it lasted for ten days.
i am now on th red of the triphasil alreadaey on my 4th day of the red pill and still no period?
plz explain to me whats happening.
im also afraid that i might fall pregnant now .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Because Triphasil has 3 differnt types of pill, it does not work as well as other pills in letting you skip a period. your cycle is now out of synch. the only thing you can do is continue taking the pills in the right order and it will sort itself out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement